Our WellFit and WellKids classes are intended to be a place where you are able to find community and really affordable classes with amazing instructors!
Registration is now open! You can now register online here!  After we confirm your child’s placement, we will contact you to arrange your first tuition payment and secure your registration. Space is limited, so reserve your spot quickly!

Meet Our Instructors

Lindsay has always known that teaching and dance would be part of her life forever. She danced in competition teams and for her high school [...]

My name is Ellen Slack. I'm a busy mom of four! I have a passion to help women find joy in movement and exercise through [...]

Kathryn Helton has danced since the age of 3. Her dance experience includes the following styles: Classical Ballet, Tap, and Jazz. She has danced with [...]

WellFit Fall/Winter 2018 Course Offerings

Classes will meet from the week of August 20 to the week of December 10, 2018.  This semester our WellFit Women’s Classes are offered at a drop in rate of $10/class.  Join us for some of these great fitness classes!

Revelation Fitness (Ellen Slack)
Wednesdays, 10:00am-11:00am

In this class, we will get together and kick off our time with a scripture focus for our workout.  We will combine strength training and cardio through a tabata style routine.  It is great for women of any fitness level as you can work at your own pace.  It is fun and up beat, and our instructor, Ellen has such a heart for helping women reach their fitness goals with the mission to love God, get healthy, be whole, and love others. Maximum 8 participants. 60 minutes.

WellKids Fall/Winter 2018 Course Offerings

Classes will meet from the week of August 20 to the week of December 10, 2018. We will follow Knox County school dismissal schedule for breaks. Cost for all courses is just $200 ($40/month) for the semester with optional discounts for payment in full on or before the first class.  Participants must register for the entire semester.

Creative Movement (Lindsay Allmon)
Mondays, 9:00-9:50 am
This class is great for little ones (ages 2 and 3) with lots of energy that love to move and dance.  Mrs. Lindsay loves to keep little ones moving and learning new moves while playing and acting. Let’s leap like a frog or walk on our toes like a tall giraffe.  The fun is endless in this high energy class. Maximum 8 children. 50 minutes.
Ballet Beginnings #1 (Lindsay Allmon)
Mondays, 10:00-10:50 am
In this introductory ballet class, preschoolers (3-5 years old) will explore the basics of movement and dance. Ample time will be spent developing students’ ability to express themselves creatively, with a focus on developing beginning ballet techniques and positions. Maximum 8 children. 50 minutes.
Ballet Beginnings #2 (Kathryn Helton)
Wednesdays, 1:30-2:20 pm
In this introductory ballet class, preschoolers (3-5 years old) will explore the basics of movement and dance. Ample time will be spent developing students’ ability to express themselves creatively, with a focus on developing beginning ballet techniques and positions. Maximum 8 children. 50 minutes.
Classical Ballet (Kathryn Helton)
Wednesdays, 4:00-4:50 pm
This introductory level ballet class will teach early school-aged children basic ballet techniques and creative expression, as they explore their bodies’ growing coordination. Class will be structured and focused, yet very fun and noncompetitive. Suggested age is kindergarten to 2nd grade. Maximum 8 children. 50 minutes.
Ballet Beginnings #3 (Kathryn Helton)
Wednesdays, 5:00-5:50 pm
In this introductory ballet class, preschoolers (3-5 years old) will explore the basics of movement and dance. Ample time will be spent developing students’ ability to express themselves creatively, with a focus on developing beginning ballet techniques and positions. Maximum 8 children. 50 minutes.
PreK Karate (Scott Britt)
Mondays, 5:00-5:30 pm
Teach your preschooler (3-5 years old) self-control and respect for themselves and others with our introductory-level martial arts class. Class will focus on basic techniques and developing discipline. Maximum 8 children. 30 minutes.
Isshinryu Karate (Scott Britt)
Mondays, 5:30-6:45 pm
Join us Monday nights for Isshinryu Karate! Classes will be structured and disciplined, yet non-competitive and fun! Self-awareness, safety and respect for self and others are reinforced at all times. Wear comfortable clothing. Participants should be 6-12 years old. Maximum 8 children. 75 minutes.
Dance Company (Kathryn Helton)
Thursdays, 4:00-5:00 pm

This is an advanced technique dance class taught by Kathryn Helton.  In this class, we will heavily focus on ballet style but will also incorporate lyrical, modern and jazz into the training and choreography.  The participants in this class will have a few opportunities to show off what they have been learning by preforming out in the community.  This class is a full hour and requires some previous dance training.

X